# SDR SWAA2022090747531

- Difficulty date: August 29, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 55,447 hours, 36,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 232SF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-5 MID CABIN FLOOR PANEL 232SF HAS COMPOSITE PULLED FIBERS ON UPPER SIDE. / [01] EVALUATED AND FOUND DAMAGE TO UPPER SURFACE TO BE REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEPS 3 A;C;E;F. VERIFIED REPAIR MATERIALS AS GLASS--(A10269); RESIN--(A141868) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEPS 3 K-M. TAP TEST GOOD. TOOLING AAR30347 DUE 4-30-23;[04] REPAIRED DAMAGE TO UPPER SURFACE FLOOR BOARD IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD.;[05] VERIFIED STEPS 3-4
